English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/43188
Title: Supersymmetric string waves
Authors: Bergshoeff, Eric A.; Kallosh, Renata; Ortín Miguel, Tomás
Issue Date: Jun-1993
Publisher: American Physical Society
Citation: Physical Review D 47(12): 5444-5452 (1993)
Abstract: We present plane-wave-type solutions of the lowest-order superstring effective action which have unbroken space-time supersymmetries. They are given by a stringy generalization of the Brinkmann metric, dilaton, axion, and gauge fields. Some conspiracy between the metric and the axion field is required. The α′ stringy corrections to the effective on-shell action, to the equations of motion (and therefore to the solutions themselves), and to the supersymmetry transformations are shown to vanish for a special class of these solutions that we call supersymmetric string waves (SSW's). In the SSW solutions, there exists a conspiracy not only between the metric and the axion field, but also between the gauge fields and the metric, since the embedding of the spin connection in the gauge group is required.
Description: 9 páginas.-- PACS number(s): 11.17.+y, 11.30.Pb
Publisher version (URL): http://dx.doi.org/10.1103/PhysRevD.47.5444
URI: http://hdl.handle.net/10261/43188
ISSN: 1550-7998
DOI: 10.1103/PhysRevD.47.5444
E-ISSN: 1550-2368
Appears in Collections:(IFT) Artículos
Files in This Item:
File Description SizeFormat 
p5444_1.pdf443,6 kBAdobe PDFThumbnail
Show full item record

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.